# SDR DL76L081376

- Difficulty date: October 19, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 84,957 hours, 12,615 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

FLICKERING LIGHT IN OVERHEAD NEAR MID GALLEY MISTAKEN FOR FIRE BY FA SHE GAVE HALON FE TO PAX WHO DISCHARGED SOME ON LIGHT.
